# SDR CALA9700495

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 1902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER FLANGE CHORD IN AFT CARGO COMPARTMENT AT STA 1902, STRINGER 52-50.  THE CORROSION WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-00-01.
